# SDR ASAA11410275

- Difficulty date: August 21, 2011
- Submitted: August 23, 2011
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 56,811 hours, 36,349 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP:  CENTER AISLE OVERHEAD AT WING EXITS BULLNOSE RT/SIDE ROW 20, 24, 27.  R2 DOOR LT ABOVE DOOR AND EXIT R2 DOOR EXTERNAL SLIDE LIGHT.  REPLACED BATTERY PACK AND CHARGER AT STATION/LOCATION M1134 AND M1197 REF AMM 33 50 00, OPS GOOD.
